Alert archive / Missouri / River Flood Warnings in 2020
River Flood Warning 158, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Jun 4, 2020, 2:14 PM CDT for Osage County, Missouri. It was in force for 7 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 4, 2020, 2:14 PM CDT (19:14 UTC)
- Expired
- Jun 4, 2020, 8:45 PM CDT
- In force
- 7 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
County Osage County, MO
The radar
The St Louis radar (KLSX), 119 km from the middle of the area, began a volume at 19:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Maries River at Westphalia (WPHM7). The gauge peaked at 11.15 ft at Jun 4, 2020, 4:00 PM CDT.
- Action stage
- 8 ft
- Minor stage
- 10 ft
- Moderate stage
- 15 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06927000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
285
WGUS43 KLSX 041914
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service St Louis MO
214 PM CDT Thu Jun 4 2020
...The National Weather Service in St. Louis has issued a flood
warning for the following rivers in Missouri...
Maries River near Westphalia
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC151-060112-
/O.NEW.KLSX.FL.W.0158.200604T1914Z-200606T1255Z/
/WPHM7.1.ER.200604T1755Z.200605T0000Z.200605T0655Z.NO/
214 PM CDT Thu Jun 4 2020
The National Weather Service in St. Louis has issued a
* Flood Warning for
the Maries River near Westphalia
* until Saturday morning.
* At 2:00 PM Thursday the stage was 10.7 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and is forecast to continue.
* The river is forecast to crest near 12.0 feet by this evening. The
river is forecast to fall below flood stage after midnight tonight.
* Impact: At 9.0 feet...County Road 610 begins flooding near the
Indian Creek bridge near this height.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 06/05 06/06 06/07 06/08 06/09
Maries River
Westphalia 10.0 10.72 7.8 3.9 3.0 2.6 2.5
&&
LAT...LON 3840 9205 3850 9197 3846 9194 3827 9194
3827 9202
$$
maples1 follow-up statement
798
WGUS83 KLSX 050146
FLSLSX
Flood Statement
National Weather Service St Louis MO
845 PM CDT Thu Jun 4 2020
...The flood warning is cancelled for the following rivers in
Missouri...
Maries River near Westphalia
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC151-050215-
/O.CAN.KLSX.FL.W.0158.000000T0000Z-200606T1255Z/
/WPHM7.1.ER.200604T1755Z.200604T2100Z.200604T2326Z.NO/
845 PM CDT Thu Jun 4 2020
The Flood Warning is cancelled for
the Maries River near Westphalia.
* At 8:00 PM Thursday the stage was 8.7 feet.
* Flood stage is 10.0 feet.
* The river fell below flood stage at 6:26 PM Thursday.
* The river will continue falling to 3.6 feet by Saturday morning.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 06/05 06/06 06/07 06/08 06/09
Maries River
Westphalia 10.0 8.69 5.9 3.6 2.8 2.5 2.4
&&
LAT...LON 3840 9205 3850 9197 3846 9194 3827 9194
3827 9202
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Jun 4, 12:42 PM CDT, 1 hour 32 minutes earlier.
Area forecast discussion, Jun 4, 12:42 PM CDT, 1 hour 32 minutes before
Area Forecast Discussion...Updated Aviation National Weather Service Saint Louis MO 1242 PM CDT Thu Jun 4 2020 .UPDATE... Issued at 1041 AM CDT Thu Jun 4 2020 A pair of MCVs are the main focus right now. One is located over southeastern MO and exiting our forecast area, but will still generate showers for a couple more hours over portions of the southern CWA. A northern MCV located just southwest of KUIN is also continuing to generate showers and is expected to track southeast through the forecast area this afternoon. This feature should continue to at least maintain scattered showers as it does so. Thunder chances look minimal at this time, but if the MCV does slow down and allow for heating to eventually catch up late in the day, it could result in some thunder. Otherwise, look for skies to at least partially clear from west to east today but for most areas it will come late in the day, with a late day max temp in the low to mid 80s. TES && .SHORT TERM... (Through Late Friday Afternoon) Issued at 339 AM CDT Thu Jun 4 2020 Regional radar mosaic is currently showing an MCS moving southeastward toward southwest Missouri. Weakening with time is still anticipated due to weak MUCAPE across central Missouri due to antecedent convection mainly late last evening. In addition, nearly the entire CWA is poleward of the composite outflow boundary. Showers and a few embedded thunderstorms should be moving out of central Missouri into portions of southeast Missouri early this morning. Continued weakening if not complete dissipation is forecast by late morning/midday. A remnant MCV is still forecast to generate new convection this afternoon along the effective frontal boundary, but most if not all of these storms should be south and east of the CWA. However, did maintain isolated to widely scattered storms for most of the afternoon hours for parts of southeast Missouri south-central Illinois. In the wake of the MCV, subsidence should be in place across most of the CWA so mostly dry weather should be in store for the tonight period. Models, including CAMs, suggest thunderstorms organizing tonight across the mid-Missouri Valley. Some of these storms may try to sneak into northern sections of the forecast area, but certainty in this scenario is low so only have slight chance PoPs at this time. The synoptic frontal boundary is forecast to remain quasi-stationary across the CWA on Friday. No clear synoptic signals for convective initiation, but given the orientation of the midlevel anticyclone to our southwest, certainly is possible for a weak shortwave in the northwest flow aloft to help fire storms in a very unstable airmass Friday afternoon. Given the uncertain forcing for ascent to help initiate thunderstorms and a fairly strong cap in place per model soundings, only have slight chance PoPs. However, given the very unstable airmass in place characterized by MLCAPE values of 2000-3000 J/kg, any storms that would develop could quickly become strong to severe with damaging winds and marginally severe hail possible. Temperatures today are forecast to be quite a bit cooler across the CWA with thicker convective debris clouds hanging around through at least the morning hours. Highs are expected to range from the low to mid 80s, with warmer temperatures in northeast Missouri which should be able to recover more due to clouds clearing out in this area first. Seasonably warm temperatures are expected once again tonight, just a bit above persistence due to the lack of organized convection which provided some rain-cooled air last night. Lows should be in the upper 60s to near 70 degrees for most locations. A quick rebound is expected again on Friday with 850-hPa temperatures near +20C, light southwest surface winds, and more sunshine expected. Highs should be fairly close to what was observed yesterday in the upper 80s to low 90s. Peak heat index values in the mid 90s to near 100 are also likely due to the combination of the warm ambient air temperatures and dewpoints around 70 degrees. The highest heat index values are forecast to be within the St. Louis metropolitan area. Gosselin .LONG TERM... (Friday Night through Wednesday) Issued at 339 AM CDT Thu Jun 4 2020 (Friday Night - Saturday) The quasi-stationary front is expected to slowly ooze southward in response to a surface high exerting more and more of its influence down the Mississippi River Valley. Continued low PoPs are warranted in the vicinity of this feature, which by Saturday afternoon will likely be across southeastern Missouri and southwest Illinois. To the north of this boundary, drier and slightly cooler (and less humid) weather is forecast. (Saturday Night - Monday) The surface front should continue to move south of the area early in this period and then largely wash out across the mid south. Slightly cooler and drier weather is forecast to end the weekend, before a slight moderation on Monday as the mid/upper level ridge builds into the region. (Monday Night - Wednesday) The focus heading into the middle of next week continues to be on the track of the remnants of tropical cyclone "Cristobal". The mid/upper level ridge is expected to weaken and shift eastward on Monday night, steering the remnants of "Cristobal" northward along with a slowing of its poleward progress. The GEFS/EPS agree that an anomalous longwave trough will eject out of the western CONUS early Tuesday, likely acting to "kick" "Cristobal" to the northeast. The mean track of the remnants and heavier QPF axis on last night's GEFS/EPS means favor the southeastern CWA at this early juncture, but QPF plumes show enormous spread. This is not too unexpected given it is still 5-6 days out. One thing that should help at least limit the heavy rainfall potential is what should be a short residence time this system has the potential to affect the bi-state area. The aforementioned longwave trough should serve to accelerate "Cristobal" to the northeast by Tuesday, with its remnants interacting and merging with a cold front. West to east progress of this front should be fairly quick due to the rapidly ejecting midlevel trough. That being said, remnant tropical systems can be very efficient rainfall producers with deep warm cloud depths and very high precipitable water values. This storm will be one that will continue to bear close watching over the coming days for a potential heavy rain threat. Temperatures, especially during the day, will likely cool heading into the middle of next week due to an increase in cloud cover. By Wednesday, the cold front should be either east of our area or quickly exiting. Near to slightly below normal temperatures are favored beginning on Wednesday with highs in the upper 70s to low 80s expected. Gosselin && .AVIATION... (For the 18z TAFs through 18z Friday Afternoon) Issued at 1242 PM CDT Thu Jun 4 2020 VFR conditions, outside of thunderstorms, are expected to prevail at the TAF sites through the valid period. The imminent threat for showers will continue in the STL metro area until a feature can track through by 21z, otherwise a mostly dry forecast is anticipated. There is a weak signal for some convection to develop late tonight around KCOU and then advect into the other TAF sites for Friday morning and/or a weakening convective complex to track into the area from the northwest. Several scenarios can play out here but seems the most prudent for now is to place VCSH into the TAFs for Friday morning. Otherwise, chaotic wind directions with light speeds will straighten out from the SW by Friday morning. SPECIFICS FOR KSTL: For the 30-hour extended period, another cold front will drop through late Friday afternoon but unclear if it will be able to generate much convection. Continued VCSH mention until FROPA for now. TES && .LSX WATCHES/WARNINGS/ADVISORIES... MO...None. IL...None. && WFO LSX
Hazardous weather outlook, Jun 4, 4:04 AM CDT, 10 hours 10 minutes before
Hazardous Weather Outlook National Weather Service Saint Louis MO 404 AM CDT Thu Jun 4 2020 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-050915- Adams IL-Audrain MO-Bond IL-Boone MO-Brown IL-Calhoun IL-Callaway MO- Clinton IL-Cole MO-Crawford MO-Fayette IL-Franklin MO-Gasconade MO- Greene IL-Iron MO-Jefferson MO-Jersey IL-Knox MO-Lewis MO-Lincoln MO- Macoupin IL-Madison IL-Madison MO-Marion IL-Marion MO-Moniteau MO- Monroe IL-Monroe MO-Montgomery IL-Montgomery MO-Osage MO-Pike IL- Pike MO-Ralls MO-Randolph IL-Reynolds MO-Saint Charles MO- Saint Clair IL-Saint Francois MO-Saint Louis City MO-Saint Louis MO- Sainte Genevieve MO-Shelby MO-Warren MO-Washington IL-Washington MO- 404 AM CDT Thu Jun 4 2020 This Hazardous Weather Outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Today and tonight. Isolated to scattered thunderstorms are possible through tonight. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The chance for thunderstorms in different portions of the area continues through Saturday. The chance for thunderstorms returns to portions of the area on late Monday through Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. Gosselin
In the hours before
Local storm report, Jun 4, 10:14 AM CDT, 4 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1014 AM CDT THU JUN 4 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0832 AM HEAVY RAIN DESLOGE 37.87N 90.52W
06/04/2020 M0.84 INCH ST. FRANCOIS MO BROADCAST MEDIA
VIEWER REPORT RELAYED COURTESY OF KTVI-TV.
EVENT TOTAL THROUGH EARLY THIS MORNING.
&&
MAPLESLocal storm report, Jun 4, 10:15 AM CDT, 3 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1015 AM CDT THU JUN 4 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0832 AM HEAVY RAIN BOURBON 38.15N 91.25W
06/04/2020 M1.19 INCH CRAWFORD MO BROADCAST MEDIA
VIEWER REPORT RELAYED COURTESY OF KTVI-TV.
EVENT TOTAL THROUGH EARLY THIS MORNING.
&&
MAPLESLocal storm report, Jun 4, 10:16 AM CDT, 3 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1016 AM CDT THU JUN 4 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0832 AM HEAVY RAIN UNION 38.45N 91.01W
06/04/2020 M1.00 INCH FRANKLIN MO BROADCAST MEDIA
VIEWER REPORT RELAYED COURTESY OF KTVI-TV.
EVENT TOTAL THROUGH EARLY THIS MORNING.
&&
MAPLESLocal storm report, Jun 4, 10:29 AM CDT, 3 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1029 AM CDT THU JUN 4 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0913 AM HEAVY RAIN 3 N ASHLAND 38.81N 92.26W
06/04/2020 M1.52 INCH BOONE MO MESONET
MESONET STATION ASLM7 ASHLAND.
0700 AM HEAVY RAIN 1 WNW ASHLAND 38.78N 92.27W
06/04/2020 M1.22 INCH BOONE MO COCORAHS
COCORAHS STATION MO-BN-32 ASHLAND 0.7 WNW.
0700 AM HEAVY RAIN 2 NW ASHLAND 38.80N 92.28W
06/04/2020 M1.43 INCH BOONE MO COCORAHS
COCORAHS STATION MO-BN-73 ASHLAND 2.1 NW.
0730 AM HEAVY RAIN 2 E ASHLAND 38.78N 92.22W
06/04/2020 M1.38 INCH BOONE MO COCORAHS
COCORAHS STATION MO-BN-77 ASHLAND 2.2 E.
0913 AM HEAVY RAIN 3 N ASHLAND 38.81N 92.26W
06/04/2020 M1.32 INCH BOONE MO CO-OP OBSERVER
CO-OP OBSERVER STATION ASLM7 ASHLAND 2N.
0700 AM HEAVY RAIN 4 E ASHLAND 38.77N 92.18W
06/04/2020 M1.37 INCH BOONE MO COCORAHS
COCORAHS STATION MO-BN-7 ASHLAND 4.2 E.
1007 AM HEAVY RAIN AUXVASSE 39.01N 91.89W
06/04/2020 M4.86 INCH CALLAWAY MO MESONET
MESONET STATION AV640 AUXVASSE.
0900 AM HEAVY RAIN CALIFORNIA 38.63N 92.57W
06/04/2020 M1.25 INCH MONITEAU MO CO-OP OBSERVER
CO-OP OBSERVER STATION CALM7 CALIFORNIA.
0700 AM HEAVY RAIN CALIFORNIA 38.63N 92.57W
06/04/2020 M1.42 INCH MONITEAU MO COCORAHS
COCORAHS STATION MO-FSA-135 CALIFORNIA 0.3
SW.
0802 AM HEAVY RAIN 2 N CENTRALIA 39.23N 92.13W
06/04/2020 M2.85 INCH BOONE MO COCORAHS
COCORAHS STATION MO-BN-70 CENTRALIA 1.5 N.
1005 AM HEAVY RAIN 2 WSW COLUMBIA 38.94N 92.36W
06/04/2020 M1.90 INCH BOONE MO MESONET
MESONET STATION DW0359 COLUMBIA.
0954 AM HEAVY RAIN 4 NE ASHLAND 38.82N 92.22W
06/04/2020 M1.64 INCH BOONE MO ASOS
ASOS STATION KCOU COLUMBIA.
1010 AM HEAVY RAIN 1 SSE COLUMBIA 38.94N 92.32W
06/04/2020 M1.52 INCH BOONE MO MESONET
MESONET STATION MOA02 COLUMBIA.
1005 AM HEAVY RAIN 4 SE COLUMBIA 38.91N 92.27W
06/04/2020 M1.42 INCH BOONE MO MESONET
MESONET STATION MOA16 4 SE COLUMBIA.
0700 AM HEAVY RAIN 1 SSE COLUMBIA 38.94N 92.32W
06/04/2020 M1.57 INCH BOONE MO COCORAHS
COCORAHS STATION MO-BN-11 COLUMBIA 0.9 SSE.
0700 AM HEAVY RAIN 1 NW COLUMBIA 38.97N 92.34W
06/04/2020 M1.95 INCH BOONE MO COCORAHS
COCORAHS STATION MO-FSA-019 COLUMBIA 1.3 NW.
0745 AM HEAVY RAIN 2 W COLUMBIA 38.95N 92.36W
06/04/2020 M1.74 INCH BOONE MO COCORAHS
COCORAHS STATION MO-BN-39 COLUMBIA 1.6 W.
0700 AM HEAVY RAIN 2 W COLUMBIA 38.95N 92.37W
06/04/2020 M1.73 INCH BOONE MO COCORAHS
COCORAHS STATION MO-BN-82 COLUMBIA 2.1 W.
0600 AM HEAVY RAIN 2 NE COLUMBIA 38.98N 92.30W
06/04/2020 M2.10 INCH BOONE MO COCORAHS
COCORAHS STATION MO-BN-58 COLUMBIA 2.2 NE.
0700 AM HEAVY RAIN 2 SE COLUMBIA 38.94N 92.30W
06/04/2020 M1.49 INCH BOONE MO COCORAHS
COCORAHS STATION MO-BN-5 COLUMBIA 2.4 S.
0725 AM HEAVY RAIN MIDWAY 38.99N 92.45W
06/04/2020 M1.82 INCH BOONE MO COCORAHS
COCORAHS STATION MO-BN-12 COLUMBIA 6.9 WNW.
0900 AM HEAVY RAIN 1 NNE ELLINGTON 37.25N 90.97W
06/04/2020 M1.04 INCH REYNOLDS MO MESONET
MESONET STATION ELCM7 0.9 NE ELLINGTON.
0956 AM HEAVY RAIN 1 SSE FARMINGTON 37.77N 90.42W
06/04/2020 M2.22 INCH ST. FRANCOIS MO AWOS
AWOS STATION KFAM FARMINGTON.
1000 AM HEAVY RAIN 1 S FARMINGTON 37.76N 90.43W
06/04/2020 M2.00 INCH ST. FRANCOIS MO MESONET
MESONET STATION FMRM7 FARMINGTON.
0945 AM HEAVY RAIN 1 SW FARMINGTON 37.77N 90.44W
06/04/2020 M1.54 INCH ST. FRANCOIS MO MESONET
MESONET STATION FMTM7 1.3 SW FARMINGTON.
1005 AM HEAVY RAIN 1 NE FULTON 38.87N 91.93W
06/04/2020 M1.59 INCH CALLAWAY MO MESONET
MESONET STATION EW3196 FULTON.
0700 AM HEAVY RAIN 1 ENE HALLSVILLE 39.12N 92.21W
06/04/2020 M2.39 INCH BOONE MO COCORAHS
COCORAHS STATION MO-BN-74 HALLSVILLE 0.5
ENE.
1015 AM HEAVY RAIN 4 WNW HANNIBAL 39.73N 91.45W
06/04/2020 M1.77 INCH MARION MO AWOS
AWOS STATION KHAE HANNIBAL.
0700 AM HEAVY RAIN 5 N MIDWAY 39.06N 92.44W
06/04/2020 M1.90 INCH BOONE MO COCORAHS
COCORAHS STATION MO-BN-20 HARRISBURG 5.9
SSE.
0508 AM HEAVY RAIN 3 S HERMANN 38.66N 91.43W
06/04/2020 M1.27 INCH GASCONADE MO COCORAHS
COCORAHS STATION MO-GS-3 HERMANN 3.0 S.
1000 AM HEAVY RAIN 3 WNW GRANVILLE 39.59N 92.14W
06/04/2020 M1.21 INCH MONROE MO MESONET
MESONET STATION AU993 HOLLIDAY.
0700 AM HEAVY RAIN LAKE MYKEE 38.68N 92.10W
06/04/2020 M1.48 INCH CALLAWAY MO COCORAHS
COCORAHS STATION MO-CW-12 HOLTS SUMMIT 2.5
NNE.
0800 AM HEAVY RAIN 2 ENE JEFFERSON CITY 38.58N 92.15W
06/04/2020 M1.23 INCH CALLAWAY MO CO-OP OBSERVER
CO-OP OBSERVER STATION JWPM7 2.3 E JEFFERSON
CITY.
1002 AM HEAVY RAIN 3 NE JEFFERSON CITY 38.60N 92.15W
06/04/2020 M1.12 INCH CALLAWAY MO ASOS
ASOS STATION KJEF JEFFERSON CITY.
0745 AM HEAVY RAIN 3 SE SAINT MARTINS 38.56N 92.30W
06/04/2020 M1.08 INCH COLE MO COCORAHS
COCORAHS STATION MO-CE-7 JEFFERSON CITY 5.9
W.
0700 AM HEAVY RAIN 3 NNW KINGDOM CITY 38.99N 91.97W
06/04/2020 M3.80 INCH CALLAWAY MO COCORAHS
COCORAHS STATION MO-CW-18 KINGDOM CITY 3.2
NNW.
0700 AM HEAVY RAIN LA GRANGE 39.94N 90.53W
06/04/2020 M1.07 INCH BROWN IL MESONET
MESONET STATION NLGI2 LA GRANGE.
0700 AM HEAVY RAIN 1 NW LINN 38.49N 91.85W
06/04/2020 M1.09 INCH OSAGE MO COCORAHS
COCORAHS STATION MO-OS-3 LINN 0.5 NW.
0930 AM HEAVY RAIN 4 SE MADISON 39.43N 92.17W
06/04/2020 M2.26 INCH MONROE MO MESONET
MESONET STATION MAZM7 3.6 SE MADISON.
0800 AM HEAVY RAIN 2 WNW MEXICO 39.18N 91.90W
06/04/2020 M1.70 INCH AUDRAIN MO CO-OP OBSERVER
CO-OP OBSERVER STATION MEXM7 1.7 W MEXICO.
1000 AM HEAVY RAIN MEXICO 39.17N 91.87W
06/04/2020 M1.36 INCH AUDRAIN MO MESONET
MESONET STATION DW9110 MEXICO.
0800 AM HEAVY RAIN 3 SSW MEXICO 39.12N 91.89W
06/04/2020 M3.05 INCH AUDRAIN MO COCORAHS
COCORAHS STATION MO-FSA-007 MEXICO 3.3 SSW.
0830 AM HEAVY RAIN 8 NNW CARRINGTON 38.92N 92.13W
06/04/2020 M2.05 INCH CALLAWAY MO MESONET
MESONET STATION AT015 MILLERSBURG.
1010 AM HEAVY RAIN 1 SSE MONROE CITY 39.64N 91.73W
06/04/2020 M1.79 INCH MONROE MO MESONET
MESONET STATION MOA19 1 SSE MONROE CITY.
0800 AM HEAVY RAIN 4 W MOUNT STERLING 38.47N 91.70W
06/04/2020 M1.20 INCH OSAGE MO CO-OP OBSERVER
CO-OP OBSERVER STATION FREM7 4.5 W MOUNT
STERLING.
0800 AM HEAVY RAIN 3 NNW NEW LONDON 39.63N 91.41W
06/04/2020 M1.00 INCH RALLS MO COCORAHS
COCORAHS STATION MO-RL-1 NEW LONDON 3.0 NNW.
0700 AM HEAVY RAIN OWENSVILLE 38.34N 91.50W
06/04/2020 M1.71 INCH GASCONADE MO COCORAHS
COCORAHS STATION MO-FSA-073 OWENSVILLE 0.5
S.
0700 AM HEAVY RAIN 1 W PALMYRA 39.79N 91.54W
06/04/2020 M2.47 INCH MARION MO COCORAHS
COCORAHS STATION MO-FSA-127 PALMYRA 1.0 W.
0800 AM HEAVY RAIN 4 NNW PALMYRA 39.85N 91.56W
06/04/2020 M3.08 INCH MARION MO COCORAHS
COCORAHS STATION MO-MA-5 PALMYRA 4.5 NNW.
1010 AM HEAVY RAIN 4 NNW BRAZITO 38.50N 92.30W
06/04/2020 M1.31 INCH COLE MO MESONET
MESONET STATION EW7104 PRAIRIE HOME.
1000 AM HEAVY RAIN 5 ESE TAYLOR 39.90N 91.44W
06/04/2020 M1.01 INCH MARION MO MESONET
MESONET STATION QLDI2 3.3 SW QUINCY.
0800 AM HEAVY RAIN 4 NW GERALD 38.45N 91.38W
06/04/2020 M1.08 INCH GASCONADE MO CO-OP OBSERVER
CO-OP OBSERVER STATION RSEM7 ROSEBUD.
0915 AM HEAVY RAIN 1 S SANTA FE 39.36N 91.83W
06/04/2020 M1.66 INCH MONROE MO MESONET
MESONET STATION STFM7 0.8 S SANTA FE.
1010 AM HEAVY RAIN 4 W CHERRYVILLE 37.86N 91.35W
06/04/2020 M1.17 INCH CRAWFORD MO MESONET
MESONET STATION DW5123 STEELVILLE.
0915 AM HEAVY RAIN 3 SSE THE LANDING 39.52N 91.64W
06/04/2020 M1.37 INCH RALLS MO MESONET
MESONET STATION CTZM7 2.5 SE THE LANDING.
0600 AM HEAVY RAIN 3 SSE THE LANDING 39.52N 91.64W
06/04/2020 M1.36 INCH RALLS MO CO-OP OBSERVER
CO-OP OBSERVER STATION CDAM7 2.5 SE THE
LANDING.
0945 AM HEAVY RAIN 1 E UNION 38.45N 91.00W
06/04/2020 M1.37 INCH FRANKLIN MO CO-OP OBSERVER
CO-OP OBSERVER STATION UNNM7 0.7 E UNION.
1001 AM HEAVY RAIN 1 SE UNION 38.44N 91.00W
06/04/2020 M1.30 INCH FRANKLIN MO MESONET
MESONET STATION EW2356 UNION.
1010 AM HEAVY RAIN 1 WSW VANDALIA 39.30N 91.51W
06/04/2020 M1.41 INCH AUDRAIN MO MESONET
MESONET STATION MOA17 1 WSW VANDALIA.
0815 AM HEAVY RAIN 1 NE VANDALIA 39.32N 91.48W
06/04/2020 M1.11 INCH AUDRAIN MO CO-OP OBSERVER
CO-OP OBSERVER STATION VNDM7 0.6 NE
VANDALIA.
0700 AM HEAVY RAIN 7 ESE PERRY 39.40N 91.55W
06/04/2020 M1.47 INCH RALLS MO COCORAHS
COCORAHS STATION MO-RL-2 VANDALIA 7.3 NNW.
0800 AM HEAVY RAIN 3 ESE WASHINGTON 38.54N 90.97W
06/04/2020 M1.34 INCH FRANKLIN MO COCORAHS
COCORAHS STATION MO-FR-10 WASHINGTON 2.7
ESE.
0700 AM HEAVY RAIN 3 NNE UNION 38.50N 91.00W
06/04/2020 M1.08 INCH FRANKLIN MO COCORAHS
COCORAHS STATION MO-FR-15 WASHINGTON 4.0 S.
1010 AM HEAVY RAIN 2 WSW WILLIAMSBURG 38.91N 91.73W
06/04/2020 M1.25 INCH CALLAWAY MO MESONET
MESONET STATION MOA14 1 WSW WILLIAMSBURG.
&&Local storm report, Jun 4, 10:50 AM CDT, 3 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1050 AM CDT THU JUN 4 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 AM HEAVY RAIN FLORIDA 39.49N 91.79W
06/04/2020 M1.49 INCH MONROE MO TRAINED SPOTTER
EVENT TOTAL THROUGH THIS MORNING.
&&
MAPLESLocal storm report, Jun 4, 11:42 AM CDT, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1142 AM CDT THU JUN 4 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0816 PM FLASH FLOOD 5 S THOMPSON 39.12N 91.98W
06/03/2020 AUDRAIN MO EMERGENCY MNGR
&&The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 7:23 PM CDT | Severe Thunderstorm Warning | LSX | Marion, Monroe, Ralls | 52 min |
| Jun 3, 7:34 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Callaway, Montgomery | 41 min |
| Jun 3, 7:44 PM CDT | Severe Thunderstorm Warning | LSX | Boone, Callaway | 46 min |
| Jun 3, 7:48 PM CDT | Flash Flood Warning | LSX | Marion | 3 hr |
| Jun 3, 8:06 PM CDT | Flash Flood Warning | LSX | Audrain, Boone, Callaway | 3 hr |
| Jun 3, 8:13 PM CDT | Severe Thunderstorm Warning | LSX | Marion, Ralls, Shelby | 30 min |
| Jun 3, 8:56 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Boone, Callaway | 49 min |
| Jun 3, 9:03 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Boone | 42 min |
| Jun 3, 9:28 PM CDT | Flash Flood Warning | LSX | Audrain, Marion, Monroe, Ralls, Shelby | 7 hr |
| Jun 3, 9:49 PM CDT | Flash Flood Warning | LSX | Audrain, Boone | 6 hr |
| Jun 3, 10:30 PM CDT | Flash Flood Warning | LSX | Marion | 6 hr |
| Jun 3, 10:39 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Boone, Callaway | 33 min |
| Jun 3, 10:45 PM CDT | Flash Flood Warning | LSX | Audrain, Boone, Callaway | 5 hr |
| Jun 4, 12:27 AM CDT | River Flood Warning | LSX | Marion | 11 hr |
| Jun 4, 3:44 AM CDT | Areal Flood Warning | LSX | Audrain, Callaway | 6 hr |
| Jun 4, 7:26 AM CDT | River Flood Warning | LSX | Monroe | 4 hr |
| Jun 4, 11:09 AM CDT | River Flood Warning | LSX | Callaway, Osage | 8 days |
| Jun 4, 11:09 AM CDT | River Flood Warning | LSX | Gasconade, Montgomery | 8 days |
| Jun 4, 11:21 AM CDT | River Flood Warning | LSX | Lewis | 9 days |
| Jun 4, 11:21 AM CDT | River Flood Warning | LSX | Ralls | 24 hr |
Nearby
River Flood Warnings in Missouri, 2020Every river flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.